Posted by Kirsty Douglas on August 20, 2007, at 22:21:17
In reply to Re: Lamictal SJS rash - READ THIS!!!!!! » Kirsty Douglas, posted by barbaracat on August 19, 2007, at 21:42:05
Thanks BarbaraCat for followup message. No I stopped taking the Lamictal back in April. That's four months ago now. I had burning in the mouth and an ulcer of some sort in my mouth. I may well have had blisters in the vagina, i couldn't see! The burning in my vagina was definately not of the yeast infection type. it was like a chemical burn. Something like when you have chilli on your fingers and then accidentally put your fingers near in your eye. I didn't have any external rash. There really was not much to see.
I spent more than a week putting ice in my vagina to try to sooth the burning. It took quite a while for the burning to stop even after i stopped the medication.
I'm not trying to frighten other people. I'm trying to work out what has happened. My GP is still trying to tell me that it was a virus. He is not saying so, but I'm sure he thinks I'm quite nuts. He was quite annoyed that I stopped taking the lamictal. I think it was the most sensible thing I could have done!
The whole thing has effcted my sexual functioning, which I suppose is not surprising given the pain involved. I just need to know if and when I will ever return to what I regarded as normal a few months ago.
If it was Stephen Johnsons, I want it confirmed. It was obviously an unusual presentation and all a bit embarrasing!
I don't want to frighten anyone else, if lamictal has worked for them. It really might have been coincidence.
I live in a small and fairly remote country town, so it is difficult to change doctors.